# SDR DL757091068

- Difficulty date: June 2, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 76,111 hours, 36,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 730 Lbl62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM CORRODED THRU OUT UPPER SURFACE STA. 730 LBL62 AND WL 208 CP53-231-01-02.051 / FABRICATED REPLACEMENT UPPER SECTION OF BOX BEAM IAW DWG 143N55-22 AND SRM 51-40-05 AND 51-30-01 DURING HMV4 AT SAA SAT ON N/R CARD 127156
